AMS eContent Search Results
Matches for: msc=(20F10) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 36 found      Go to page: 1 2

[1] Gilbert Baumslag, Roman Mikhailov and Kent E. Orr. Localization, metabelian groups, and the isomorphism problem. Trans. Amer. Math. Soc. 369 (2017) 6823-6852.
Abstract, references, and article information   
View Article: PDF

[2] Olga Kharlampovich, Atefeh Mohajeri, Alexander Taam and Alina Vdovina. Quadratic equations in hyperbolic groups are NP-complete. Trans. Amer. Math. Soc. 369 (2017) 6207-6238.
Abstract, references, and article information   
View Article: PDF

[3] James Belk and Collin Bleak. Some undecidability results for asynchronous transducers and the Brin-Thompson group $2V$. Trans. Amer. Math. Soc. 369 (2017) 3157-3172.
Abstract, references, and article information   
View Article: PDF

[4] Funda Gul, Mahmood Sohrabi and Alexander Ushakov. Magnus embedding and algorithmic properties of groups $F/N^{(d)}$. Trans. Amer. Math. Soc. 369 (2017) 6189-6206.
Abstract, references, and article information   
View Article: PDF

[5] Yago Antolín and Laura Ciobanu. Finite generating sets of relatively hyperbolic groups and applications to geodesic languages. Trans. Amer. Math. Soc. 368 (2016) 7965-8010.
Abstract, references, and article information   
View Article: PDF

[6] François Dahmani. On suspensions and conjugacy of hyperbolic automorphisms. Trans. Amer. Math. Soc. 368 (2016) 5565-5577.
Abstract, references, and article information   
View Article: PDF

[7] Richard Scott. Rationality and reciprocity for the greedy normal form of a Coxeter group. Trans. Amer. Math. Soc. 363 (2011) 385-415. MR 2719687.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] O. Bogopolski, A. Martino and E. Ventura. Orbit decidability and the conjugacy problem for some extensions of groups. Trans. Amer. Math. Soc. 362 (2010) 2003-2036. MR 2574885.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] François Dahmani and Daniel Groves. Detecting free splittings in relatively hyperbolic groups. Trans. Amer. Math. Soc. 360 (2008) 6303-6318. MR 2434288.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Daniele Mundici. Simple Bratteli diagrams with a Gödel-incomplete C*-equivalence problem. Trans. Amer. Math. Soc. 356 (2004) 1937-1955. MR 2031047.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] A. Stoimenow. On the crossing number of positive knots and braids and braid index criteria of Jones and Morton-Williams-Franks. Trans. Amer. Math. Soc. 354 (2002) 3927-3954. MR 1926860.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Jorge Almeida. Dynamics of implicit operations and tameness of pseudovarieties of groups. Trans. Amer. Math. Soc. 354 (2002) 387-411. MR 1859280.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Benjamin Steinberg. Finite state automata: A geometric approach. Trans. Amer. Math. Soc. 353 (2001) 3409-3464. MR 1837243.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Gennady S. Makanin and Tatiana A. Makanina. Functions for parametrization of solutions of an equation in a free monoid. Trans. Amer. Math. Soc. 352 (2000) 1-54. MR 1491869.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] O. Kharlampovich, E. Lioutikova and A. Myasnikov. Equations in the Q-completion of a torsion-free hyperbolic group. Trans. Amer. Math. Soc. 351 (1999) 2961-2978. MR 1443195.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] O. Kharlampovich and A. Myasnikov. Equations in a free $\mathbf Q$-group. Trans. Amer. Math. Soc. 350 (1998) 947-974. MR 1389782.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Mark Pollicott and Richard Sharp. Comparison theorems and orbit counting in hyperbolic geometry. Trans. Amer. Math. Soc. 350 (1998) 473-499. MR 1376553.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Ilya Kapovich. Small cancellation groups and translation numbers. Trans. Amer. Math. Soc. 349 (1997) 1851-1875. MR 1357396.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Karin Johnsgard. The conjugacy problem for groups of alternating prime tame links is polynomial-time. Trans. Amer. Math. Soc. 349 (1997) 857-901. MR 1351491.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Gennady S. Makanin. Multiplication of natural number parameters and equations in a free semigroup. Trans. Amer. Math. Soc. 348 (1996) 4813-4824. MR 1360227.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Andrew Chermak. ${\bf R}$-trees, small cancellation, and convergence . Trans. Amer. Math. Soc. 347 (1995) 4515-4531. MR 1316846.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Gilbert Baumslag, Frank B. Cannonito and Derek J. S. Robinson. The algorithmic theory of finitely generated metabelian groups . Trans. Amer. Math. Soc. 344 (1994) 629-648. MR 1202419.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Marcus Brazil. Growth functions for some nonautomatic Baumslag-Solitar groups . Trans. Amer. Math. Soc. 342 (1994) 137-154. MR 1169911.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Kay Tatsuoka. An isoperimetric inequality for Artin groups of finite type . Trans. Amer. Math. Soc. 339 (1993) 537-551. MR 1137259.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Jody Meyer Lockhart. An HNN-extension with cyclic associated subgroups and with unsolvable conjugacy problem . Trans. Amer. Math. Soc. 313 (1989) 331-345. MR 992601.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Peter F. Stebe. A residual property of certain linear groups . Trans. Amer. Math. Soc. 302 (1987) 333-340. MR 887513.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] J. Avenhaus, K. Madlener and F. Otto. Groups presented by finite two-monadic Church-Rosser Thue systems . Trans. Amer. Math. Soc. 297 (1986) 427-443. MR 854076.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Friedrich Otto. Elements of finite order for finite monadic Church-Rosser Thue systems . Trans. Amer. Math. Soc. 291 (1985) 629-637. MR 800255.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] A. M. W. Glass and Yuri Gurevich. The word problem for lattice-ordered groups . Trans. Amer. Math. Soc. 280 (1983) 127-138. MR 712252.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Robert H. Haring-Smith. Groups and simple languages . Trans. Amer. Math. Soc. 279 (1983) 337-356. MR 704619.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 36 found      Go to page: 1 2